# SDR AUS20020193

- Difficulty date: March 13, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Slip Joint
- Part number: 99102962
- Condition: Unapproved Part
- Location: Engine Collector
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE EXHAUST SYSTEM SLIP JOINT HARDWARE UNAPPROVED PARTS AND NOT INSTALLED IAW RELEVANT DATA. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
